| Model Number |
DTBA1Q1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/30/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 459888 lead, implanted: (b)(6) 2017; 0184 lead, implanted (b)(6) 2009.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient experienced an infection.The cardiac resynchronization therapy defibrillator (crt-d) system was explanted and replaced with a leadless implantable pulse generator (ipg).No further patient complications have been reported as a result of this event.